# SDR SWIA201229885

- Difficulty date: March 1, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 22,634 hours, 19,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RIGHT FUSELAGE EXTERIOR EMERGENCY LIGHT AT GALLEY SERVICE DOOR IS OUT.  (FLT 5618)  RELAMPED EMERGENCY LIGHT.
